Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Yes, on the Prozac.

Posted by Becky on 2/01/99 at 00:00 (004334)

I had to come home from teaching overseas June 1996. IT was a difficult adjustment to be back here in the US and to be in so much pain all the time. I had a type of schedule which was similar to a nurse (three days on, four days off... four days on, three off, etc). On the days when I didn't work, I would not be able to get out of bed. I cried alot. In May of 1997 my doctor gave me Prozac. IT helps alot (I still do cry occasionally) but it is much better than that time. Also the Prozac helps me keep my weight down since I can't really go out and walk like I used to (I do swim but not often). Anyway, as far as drowsiness... that is just a strange side effect. I get tired with anything that has Acetamenaphin (Tylenol, Actifed) but Prozac actually gives me energy. My I also suggest a Multi Vitamin like One Source. That helps you too.